Skip to Content
Advil Dual Action With Acetaminophen And Ibuprofen (2 Dose Equivalent) For 8 Hour Pain Relief, Coated 144 Ct Caplets And 2 Ct. Sample Of Advil PM

Price:

155.16 CA$


Ultimate Apigenin Capsules 50mg - Non-GMO, Vegan, Gluten Free - 4 Month Supply - Herbal Relaxation Support Formula
Ultimate Apigenin Capsules 50mg - Non-GMO, Vegan, Gluten Free - 4 Month Supply - Herbal Relaxation Support Formula
86.72 CA$
86.72 CA$
Source Naturals MSM (methylsulfonylmethane), a Dietary Sulfer Supplement, 1,000 MG - 60 Tablets
Source Naturals MSM (methylsulfonylmethane), a Dietary Sulfer Supplement, 1,000 MG - 60 Tablets
50.16 CA$
50.16 CA$

Advil Dual Action With Acetaminophen And Ibuprofen (2 Dose Equivalent) For 8 Hour Pain Relief, Coated 144 Ct Caplets And 2 Ct. Sample Of Advil PM

https://nutricity.ca/web/image/product.template/89049/image_1920?unique=c210a4c
(0 review)
8 sold in last 24 hours
  • One bottle of 144 Caplets of Advil Dual Action with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Dose Equivalent) and a 2 count sample of Advil PM
  • Advil Dual Action coated tablets relieve pain with ibuprofen to target pain at the source and acetaminophen to block pain signals, and new packaging will feature 20 percent less plastic to keep nearly 500,000 pounds of plastic out of landfills
  • Advil PM caplets provide sleeplessness relief by combining the number 1 selling ibuprofen brand, with 400 mg ibuprofen, and the number 1 selling sleep medicine, with 76 mg diphenhydramine citrate
  • Pain medicine that provides relief for 8 hours with sleep aid caplets to provide relief overnight - the perfect addition to your college dorm room essentials
  • Advil Dual Action is the first and only pain relief medication with a combination of acetaminophen and ibuprofen
  • Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication, along with sleep aid caplets that relieve pain and help you sleep
  • Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years
  • HSA and FSA eligible products

155.16 CA$ 155.16 CAD 155.16 CA$ Tax Included

Not Available For Sale

(155.16 CA$ / Units)
7 people are viewing this right now

  • Expiry Date
  • Ingredients
  • Brand

This combination does not exist.

Contact Us
Ibuprofen
Ingredients Hypromellose, Icrocrystalline Cellulose, Corn Starch, Stearic Acid, Carnauba Wax, Sodium Lauryl Sulfate, Lactose Monohydrate, Polydextrose, Polyethylene Glycol, Croscarmellose Sodium, Pregelatinized Starch, Sodium Starch Glycolate, Titanium Dioxide., Colloidal Silicon Dioxide, Pharmaceutical Ink, Fd&c Blue No. 2 Aluminum Lake, Ferric Oxides, Glyceryl Dibehenate, Active Ingredients: Advil Dual Action Coated Caplets: (in Each Caplet): Acetaminophen 250 Mg-Pain Reliever, Ibuprofen 125 Mg (nsaid†)-Pain Reliever, Advil Pm: (in Each Caplet): Diphenhydramine Citrate 38 Mg-Nighttime Sleep-Aid, Ibuprofen 200 Mg (nsaid†)-Pain Reliever. † Nonsteroidal Anti-Inflammatory Drug, Inactive Ingredients: Advil Dual Action Coated Caplets: Carnauba Wax, Titanium Dioxide. Advil Pm: Calcium Stearate
Expiry Date Nov 2027
Brand Advil
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

This combo pack includes a 144 count bottle of Advil Dual Action for pain relief and a sample of Advil PM for sleep aid. Advil Dual Action Coated Caplets with Acetaminophen are the first and only pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. HSA/FSA eligible product.

Important information

Safety Information

Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Ingredients

Active Ingredients: Advil Dual Action Coated Caplets: (in each caplet): Acetaminophen 250 mg - Pain reliever, Ibuprofen 125 mg (NSAID†) - Pain reliever; Advil PM: (in each caplet): Diphenhydramine citrate 38 mg - Nighttime sleep-aid, Ibuprofen 200 mg (NSAID†) - Pain reliever. † nonsteroidal anti-inflammatory drug; Inactive Ingredients: Advil Dual Action Coated Caplets: carnauba wax, colloidal silicon dioxide, croscarmellose sodium, ferric oxides, glyceryl dibehenate, hypromellose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, titanium dioxide. Advil PM: calcium stearate, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C blue no. 2 aluminum lake, glyceryl dibehenate, hypromellose, lactose monohydrate, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.5 x 5 x 2.5 inches; 3.17 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products